# SDR DXTA200702317

- Difficulty date: July 4, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N998QS
- Make and model: Cessna 750
- Aircraft serial: 7500198
- Aircraft time: 5,247 hours, 3,095 cycles
- Engine: Allsn AE3007C
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7464513
- Condition: Dirty
- Location: Aft Service Bay
- Part time: 5,247 hours, 3,095 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON 5  MILE FINAL, STRONG BURNING ELECTRICAL SMELL IN COCKPIT, REMOVED BOTH COALESCER SOCKS P/N 746451-3 AND INSTALLED 2 NEW SOCKS P/N 746451-3.
